Is anyone on cerelle contraceptive mini pill? Opinions? Watch

carajayne
Badges: 11
Rep:
?
#21
Report 3 years ago
#21
(Original post by Elliex123)
Hi, I have been on the combined pill loestrin20 but have been moved onto cerelle today because I suffer from migraines and had an increased chance of bleeding on the brain. Is it less effective than the combined pill? And will the side effects be worse? I feel worried that I may not have a period because that's how I know that I'm not pregnant.... ?
I had terrible side effects on loestrin too! The mini pill is just as effective depending on how you take it, just like the combined pill, if you don't bleed then just take a test to put your mind at rest, however I basically get a regular period on cerelle!
0
reply
CherylR
Badges: 0
Rep:
?
#22
Report 3 years ago
#22
I just found this post and noticed it was the most recent regarding cerelle. I have been taking cerelle since May when I was switched over from cerazette, ive had problems ever since… I bleed every day for the first few months which now seems to have stopped although now and again I’ll have to wear liners because of a strange random discharge! I suffer random cramps even when I have no period, those are not often though maybe every few weeks. The worst effects are mentally, I feel anxious with irrational thinking, over thinking, irritable but also the headaches!! I have one atleast every few weeks that last 2 or 3 days. I know there are major cutbacks in the nhs but God having to go through this and only having like 3/4 days when I feel completely me and the rest of the time suffering from atleast one side effect from this pill. Can anyone else share their side effects too? I have read up on some other forums but they all seem fairly old.
1
reply
laurss95
Badges: 0
Rep:
?
#23
Report 3 years ago
#23
Hello, I've been on cerezette/cerelle since last June and my skin has not got better. I understand the hormone levels are imbalanced to begin with but after a year I thought my body would begin to level out. I had acne before going onto this pill so has anyone got the same issue? Should I change pill or go see a dermatologist?
0
reply
katrina89
Badges: 10
Rep:
?
#24
Report 3 years ago
#24
read many bad reviews about cerelle started to worry as i am swicthing toay from microgynon after 5 years to cerelle! hope will go fine
0
reply
FoggyTeacup
Badges: 1
Rep:
?
#25
Report 3 years ago
#25
(Original post by katiiiiie)
I was put onto Cerelle after being on Cerazette for years. I was told Cerelle was the exact same pill as Cerazette, just different branding. I had no problems on Cerazette, no periods, no headaches, spots, etc. But when I went onto Cerelle my periods didn't stop, I was bleeding at random times on and off for months and just had an awful experience with it considering it was meant to be exactly the same as the previous pill.

Everyone is different though and reacts differently to the pill. I would try it and see what happens.
I've had this exact same problem, but with Zelleta. I've been on Cerazette for legit years (talking 5+) due to nightmarish periods from hell, but they swapped me over to Zelleta randomly when I went to a new place (I hear it's cheaper)? It has the same "active ingredient", yet I've now broken out horridly and had a period despite having one only 2 weeks ago (and even when I had one 2 weeks ago, it was very light, as I usually only have them every 2-3 months on Cerazette)?! It's supposed to be the 'same pill', or so I was told...
0
reply
bethc9
Badges: 0
Rep:
?
#26
Report 3 years ago
#26
I started on Cerelle 2 weeks ago (with no previous birth control) which was a week before my period was due, and now a week later I've still had nothing! Not sure if that's normal or whether I could be pregnant - anyone else had this? I thought it would be too close to my period for the pill to stop it.
0
reply
Airmed
  • Volunteer Team
  • Peer Support Volunteers
Badges: 21
Rep:
?
#27
Report 3 years ago
#27
I hate Cerelle, it's given me a 2 week long period so far. I've had a headache for a week (could be because of other health issues though) and I've broken out. I'm due for the implant this coming Friday so I've stopped taking Cerelle because it is doing me no good. Worse pill I've ever been on.
0
reply
Anonymous #1
#28
Report 3 years ago
#28
Hey all

I've been on cerelle for 3 months and so far experienced these side effects:
-significantly reduced periods, they come earlier and last longer but still better than excessively heavy flow before
However now new to me, before and during peroiods:
-ive become alot more emotional (teary)
-really bad lower back pains and stomache pains
-increased fatigue

Has anyone else had/has this? Did it get better after waiting longer to adapt?

Never experienced when i was on the yasmin combined pill, but no longer allowed to be on the combined pill so running low on options :/

Thanks
1
reply
Anonymous #2
#29
Report 3 years ago
#29
hello everyone. I started cerazette the beginning of september after being on rigevidon for 2 years. I started my period 5 days later, the 11th september and was a normal 7 day period. my next period started the 13th october, and hasn't stopped since. its not a heavy flow but its not wearing off, still fresh red blood. has anyone else experienced long periods ? and if so do they decrease with time? I am now worried this period is going to last for weeks. Should i still give this pill a chance (3 months) and see how it goes? I'm due to see my doctor in a few weeks anyway to get my new prescription
0
reply
Shabkaz
Badges: 0
Rep:
?
#30
Report 3 years ago
#30
Hi I've been given the pill to take since I'm premenopausal...I have gained nearly 8 pounds in two weeks...is that normal? Will my weight go back to normal if I keep taking it?
0
reply
katrina89
Badges: 10
Rep:
?
#31
Report 3 years ago
#31
I am on my 3rd week so far so good
0
reply
Hews
Badges: 0
Rep:
?
#32
Report 3 years ago
#32
How long did it take for your skin to get better? I've just started my 3rd pack & my skin seems terrible & it's really getting me down!
0
reply
laurss95
Badges: 0
Rep:
?
#33
Report 3 years ago
#33
(Original post by Hews)
How long did it take for your skin to get better? I've just started my 3rd pack & my skin seems terrible & it's really getting me down!
Hi, I've been on cerelle since last June and my skin still has not settled! I've always suffered with acne but not to this extreme...
0
reply
gould2708
Badges: 0
Rep:
?
#34
Report 3 years ago
#34
I've been on the cerelle for 8 years, initially it was great; didn't have a period for 2 and a half years. Then they started coming back and throughout the years getting heavier and more painful. It is also responsible for my bad acne. I'm coming off it and I'm having the mirena coil fitted instead
0
reply
Anita23
Badges: 0
Rep:
?
#35
Report 3 years ago
#35
My daughter is 23 and has pros and endometriosis. She was put on cereals 18 moths and and has still been having irregular periods. This month she has had three mini periods. Is this normal or could it be a sign of something else.
0
reply
Anonymous #2
#36
Report 3 years ago
#36
(Original post by Anita23)
My daughter is 23 and has pros and endometriosis. She was put on cereals 18 moths and and has still been having irregular periods. This month she has had three mini periods. Is this normal or could it be a sign of something else.
18 months?! you should have gone back to your GP after 3-6 months of this... this is a standard rule that your GP should have told you about. it is not necessarily dangerous but it is definitely abnormal and not particularly comfortable for your daughter either.
0
reply
Goaded
Badges: 17
Rep:
?
#37
Report 3 years ago
#37
I've had minimal side effects. Had a period for a few months then it stopped completely and nothing since. I've had a bit of water retention though
0
reply
Bronykins
Badges: 0
Rep:
?
#38
Report 3 years ago
#38
Hi I've been on this pill for about 6 weeks I've been on my period for 3 weeks none stop, I've started feeling the really bad lower back pains! Really painful spasms like! Doctor says persist a bit longer my partner is not happy!
0
reply
Anonymous #2
#39
Report 3 years ago
#39
(Original post by Bronykins)
Hi I've been on this pill for about 6 weeks I've been on my period for 3 weeks none stop, I've started feeling the really bad lower back pains! Really painful spasms like! Doctor says persist a bit longer my partner is not happy!
my first period was 3 weeks and after that i haven't had a period since. hang in there!
0
reply
Bronykins
Badges: 0
Rep:
?
#40
Report 3 years ago
#40
(Original post by Anonymous)
my first period was 3 weeks and after that i haven't had a period since. hang in there!
Thank you I will try my best, did you have bad back ache?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How did your Edexcel GCSE Maths Paper 1 go?

Loved the paper - feeling positive (508)
26.47%
The paper was reasonable (832)
43.36%
Not feeling great about that exam (376)
19.59%
It was TERRIBLE (203)
10.58%

Watched Threads

View All